# SDR IPXA13M79692

- Difficulty date: July 29, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 90,689 hours, 15,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: ABA7202117
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, COCKPIT FLOOR WEB CRACKED AT OBSERVERS SEAT POSITION.     REPAIRED IAW SRM 53-10-51, REPAIR 1, FIG 202.  (MAJOR)
